# SDR AALA20040707

- Difficulty date: July 4, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY SEAT MOUNTED LIGHT FROM 20 AFT INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLIES AT MID CABIN STATION 833R AND CONTROL MODULE AT 833R.  REPLACED EMERGENCY LIGHT POWER SUPPLY AT AFT GALLEY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
